Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Isomorphic formulae in classical propositional logic
Journal: Mathematical Logic Quarterly
Volume: 58
Issue: 1-2
First page: 5
Last page: 17
Issue Date: 1-Feb-2012
Rank: M23
ISSN: 0942-5616
DOI: 10.1002/malq.201020020
Abstract: 
Isomorphism between formulae is defined with respect to categories formalizing equality of deductions in classical propositional logic and in the multiplicative fragment of classical linear propositional logic caught by proof nets. This equality is motivated by generality of deductions. Characterizations are given for pairs of isomorphic formulae, which lead to decision procedures for this isomorphism.
Keywords: Categorial coherence | Categories | Classical linear propositional logic | Classical propositional logic | Equality of deductions | Identity of proofs | Isomorphic formulae
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 21, 2024

Page view(s)

27
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.